Alert archive / Maine / Wind Advisories in 2018
Wind Advisory 12, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Nov 10, 2018, 1:52 PM EST for 6 counties in Maine. It took effect at Nov 10, 2018, 2:00 PM EST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2018, 1:52 PM EST (18:52 UTC)
- In effect from
- Nov 10, 2018, 2:00 PM EST
- Expired
- Nov 11, 2018, 11:46 AM EST
- In force
- 22 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 6.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
831 WWUS71 KCAR 101852 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 152 PM EST Sat Nov 10 2018 MEZ001-002-110300- /O.UPG.KCAR.HW.A.0004.181111T0500Z-181111T1700Z/ /O.NEW.KCAR.HW.W.0003.181111T0200Z-181111T1700Z/ Northwest Aroostook-Northeast Aroostook- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, and Mars Hill 152 PM EST Sat Nov 10 2018 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON EST SUNDAY... The National Weather Service in Caribou has issued a High Wind Warning, which is in effect from 9 PM this evening to noon EST Sunday. The High Wind Watch is no longer in effect. * WINDS...West 15 to 25 mph with gusts up to 55 mph. * TIMING...Late Saturday evening through Sunday morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Numerous power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ MEZ003>006-010-011-015>017-029>032-110300- /O.UPG.KCAR.HW.A.0004.181111T0500Z-181111T1700Z/ /O.NEW.KCAR.WI.Y.0012.181110T1900Z-181111T1700Z/ Northern Somerset-Northern Piscataquis-Northern Penobscot- Southeast Aroostook-Central Piscataquis-Central Penobscot- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington-Southern Piscataquis- Northern Washington- Including the cities of Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 152 PM EST Sat Nov 10 2018 ...WIND ADVISORY IN EFFECT UNTIL NOON EST SUNDAY... The National Weather Service in Caribou has issued a Wind Advisory, which is in effect until noon EST Sunday. The High Wind Watch is no longer in effect. * WINDS...West 15 to 25 mph with gusts up to 50 mph. * TIMING...Late Saturday night through Sunday morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Numerous power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
3 follow-up statements
465 WWUS71 KCAR 110241 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 941 PM EST Sat Nov 10 2018 MEZ001-002-111045- /O.CON.KCAR.HW.W.0003.000000T0000Z-181111T1700Z/ Northwest Aroostook-Northeast Aroostook- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, and Mars Hill 941 PM EST Sat Nov 10 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON EST SUNDAY... * WINDS...West 15 to 25 mph with gusts up to 55 mph. * TIMING...Through Sunday morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Numerous power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ MEZ003>006-010-011-015>017-029>032-111045- /O.CON.KCAR.WI.Y.0012.000000T0000Z-181111T1700Z/ Northern Somerset-Northern Piscataquis-Northern Penobscot- Southeast Aroostook-Central Piscataquis-Central Penobscot- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington-Southern Piscataquis- Northern Washington- Including the cities of Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 941 PM EST Sat Nov 10 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY... * WINDS...West 15 to 25 mph with gusts up to 50 mph. * TIMING...Through Sunday morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Numerous power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
490 WWUS71 KCAR 110755 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 255 AM EST Sun Nov 11 2018 MEZ001-002-111700- /O.CON.KCAR.HW.W.0003.000000T0000Z-181111T1700Z/ Northwest Aroostook-Northeast Aroostook- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, and Mars Hill 255 AM EST Sun Nov 11 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS...West 20 to 30 mph with gusts up to 55 mph. * TIMING...Through Sunday morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Numerous power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 55 to 60 mph or more can lead to property damage. && $$ MEZ003>006-010-011-015>017-029>032-111700- /O.CON.KCAR.WI.Y.0012.000000T0000Z-181111T1700Z/ Northern Somerset-Northern Piscataquis-Northern Penobscot- Southeast Aroostook-Central Piscataquis-Central Penobscot- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington-Southern Piscataquis- Northern Washington- Including the cities of Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 255 AM EST Sun Nov 11 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS...West 15 to 25 mph with gusts up to 50 mph. * TIMING...Through Sunday morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 40 to 50 mph to are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ VJN
920 WWUS71 KCAR 111646 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 1146 AM EST Sun Nov 11 2018 MEZ001-002-111800- /O.CAN.KCAR.HW.W.0003.000000T0000Z-181111T1700Z/ Northwest Aroostook-Northeast Aroostook- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, and Mars Hill 1146 AM EST Sun Nov 11 2018 ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Caribou has cancelled the High Wind Warning. Winds will slowly diminish this afternoon and remain below warning criteria. $$ MEZ003>006-010-011-015>017-029>032-111800- /O.CAN.KCAR.WI.Y.0012.000000T0000Z-181111T1700Z/ Northern Somerset-Northern Piscataquis-Northern Penobscot- Southeast Aroostook-Central Piscataquis-Central Penobscot- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington-Southern Piscataquis- Northern Washington- Including the cities of Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 1146 AM EST Sun Nov 11 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Caribou has cancelled the Wind Advisory. Winds will slowly diminish this afternoon and remain below advisory criteria.. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Nov 10, 1:48 PM EST, 4 minutes earlier.
Area forecast discussion, Nov 10, 1:48 PM EST, 4 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
148 PM EST Sat Nov 10 2018
.SYNOPSIS...
Low pressure will lift across the area this afternoon then
strengthen as it continues northeast of the region tonight. High
pressure will build south of the area Sunday into Monday. A new
area of low pressure will approach Monday night into Tuesday.
&&
.NEAR TERM /THROUGH SUNDAY/...
130PM Update: Issued Wind Advisory for most of the area and a
High Wind Warning for northern Aroostook. The cold front this
afternoon could produce gusts over 40 mph and take down a few
trees and tree limbs...leading to additional power outages.
Winds will likely remain strong through the evening and have
increased wind gusts during this time period. With some heavy
snow on trees and an unfrozen ground, tree damage leading to
power outages will continue as a concern tonight into Sunday.
The strongest winds in the H925-H850 layer appear later tonight
towards northern Aroostook..with the tightest pressure gradient,
proximity to the low, and steeper low-level lapse
rates...leading to the warning for those northern Aroostook
zones.
Orgnl Disc: Bright banding of radar ref returns are currently
lifting nwrd erly this morn across Cntrl and Ern ptns of the FA
erly this morn, with greatest intensity of precip thru this tm
being obsvd ovr Cntrl and Downeast ptns of the FA, with some
concern that sig intensity of snfl before chgovr to other precip
types may be lmtd across the NW and far NE, perhaps lowering
anticipated sn totals here.
Otherwise, rn or mixed precip will wind down quickly later this
morn across Downeast and Cntrl areas with mid lvl dry slotting
working into this ptn of the FA from the SW. Steady precip
will last longest across the N, into erly aftn, transitioning to
rn at most lctns before tapering into late aftn sct rn/sn shwrs
late this aftn when an occluded front crosses the Rgn.
Otherwise, wind will become the main concern for our FA going
into the ovrngt hrs tngt as sfc low pres conts to intensify to
our N, with 925-850mb winds alf increasing to 50 to 60 kt by
late tngt, with sfc-500m lapse rates becoming more unstable by
then. With this in mind, we have issued a high wind watch for
all of the area, with the best potential of damaging wind gusts
across the N hlf of the FA, particularly across hi trrn, and alg
the hi trrn of the Downeast coast. Sig llvl cold advcn will
result in temps falling below fzg tngt, with any left ovr
untreated wet or slushy road sfcs freezing by late tngt.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
Powerful low pressure will be lifting northeast of the area Sunday
morning as a strong gradient south of the low, and north of high
pressure in the Mid-Atlantic, brings strong gusty winds to the
region. Wind advisories, and possibly high wind warnings, will
likely be needed across the area early Sunday morning. Northern
areas will be partly cloudy and Downeast mostly sunny on Sunday.
Gusty west winds will continue all day Sunday as the low lifts away.
Winds will then begin to diminish Sunday night as high pressure
builds to our south and skies clear. Clouds will increase on Monday
as high pressure slides east of the region and moisture begins to
approach from a new low developing along the gulf coast. The clouds
will thicken Monday night and precipitation will spread across the
area late at night, probably after midnight. Thickness profiles
indicate precipitation will begin as rain Downeast and snow across
the north.
&&
.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
A change to rain may push north with precipitation rain over central
and Downeast areas and snow only in far northern spots by midday
Tuesday. The track remains a bit uncertain, but a changeover to rain
seems likely in all but far northwestern areas by Tuesday evening.
Moderate snow accumulations over the far north may require a winter
weather advisory, with accumulations probably less 4 inches further
south Monday night into Tuesday. The low will intensify and lift
north of the region Tuesday night into Wednesday as yet another
round of very strong gusty west winds comes in behind the
intensifying low to our north. Wednesday will be mostly sunny
Downeast and mostly cloudy with some wrap around snow showers over
the north on Wednesday. Wednesday night will become mostly clear
across the area but remain windy as a very large and strong gradient
continues south of the low. A weak clipper system may then approach
Thursday into thursday night with a chance for a bit of light snow
over the north.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
NEAR TERM: IFR clgs/vsbys in mixed precip or rn this morn will
improve SW to NE across the FA this aftn into tngt, becoming
MVFR across Nrn TAF sites and VFR across Downeast sites by eve.
SHORT TERM: MVFR conditions over the north and VFR conditions
Downeast early Sunday morning should improve to VFR throughout
the area on Sunday. Strong gusty winds may result in low level
turbulance. VFR conditions are expected Sunday night through
Monday. Conditions will low to MVFR then IFR Monday night as
lower clouds and rain and snow move in. IFR conditions are
likely Tuesday into Tuesday night, possibly improving to VFR
Downeast and MVFR over the north late Tuesday night into
Wednesday.
&&
.MARINE...
NEAR TERM: Will cont with current gale wrng, with max wind gusts
of 45kt ovr our outer MZs050-051 occurring ovrngt. Kept close to
a NWPS/WW3 guidance blend for fcst wv hts.
SHORT TERM: A gale warning will be needed Sunday with some
gusts possibly approaching storm warning a few times early in
the day. A SCA will be needed Sunday night and Monday. Another
gale will likely be needed Tuesday into Wednesday as another
strong storm lifts across the area.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...High Wind Warning from 9 PM this evening to noon EST Sunday
for MEZ001-002.
Wind Advisory until noon EST Sunday for MEZ003>006-010-011-
015>017-029>032.
MARINE...Gale Warning until 5 PM EST Sunday for ANZ050>052.
&&
Near Term...VJN
Short Term...Bloomer
Long Term...Bloomer
Aviation...VJN/Bloomer
Marine...VJN/BloomerHazardous weather outlook, Nov 10, 1:34 PM EST, 18 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 134 PM EST Sat Nov 10 2018 MEZ003>006-010-031-111845- Northern Somerset-Northern Piscataquis-Northern Penobscot- Southeast Aroostook-Central Piscataquis-Southern Piscataquis- 134 PM EST Sat Nov 10 2018 ...WIND ADVISORY IN EFFECT UNTIL NOON EST SUNDAY... This Hazardous Weather Outlook is for East Central Maine, North Central Maine, Northern Maine and West Central Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001-002-111845- Northwest Aroostook-Northeast Aroostook- 134 PM EST Sat Nov 10 2018 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON EST SUNDAY... This Hazardous Weather Outlook is for Far Northern Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ011-015>017-029-030-032-111845- Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Coastal Hancock-Coastal Washington- Northern Washington- 134 PM EST Sat Nov 10 2018 ...WIND ADVISORY IN EFFECT UNTIL NOON EST SUNDAY... This Hazardous Weather Outlook is for Coastal DownEast Maine, East Central Maine, Eastern Maine and Interior DownEast Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-111845- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 134 PM EST Sat Nov 10 2018 ...GALE WARNING IN EFFECT UNTIL 5 PM EST SUNDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Nov 10, 8:27 AM EST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
827 AM EST SAT NOV 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM SNOW 1 SW VEAZIE 44.83N 68.71W
11/10/2018 M3.8 INCH PENOBSCOT ME TRAINED SPOTTER
0619 AM SNOW 1 W GREENVILLE 45.46N 69.61W
11/10/2018 E3.8 INCH PISCATAQUIS ME POST OFFICE
0518 AM SNOW 2 S FORT KENT 47.23N 68.59W
11/10/2018 E1.5 INCH AROOSTOOK ME TRAINED SPOTTER
&&Local storm report, Nov 10, 8:59 AM EST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
859 AM EST SAT NOV 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM SNOW SANGERVILLE 45.16N 69.36W
11/10/2018 E3.0 INCH PISCATAQUIS ME PUBLIC
0755 AM SNOW MILLINOCKET 45.66N 68.71W
11/10/2018 E2.7 INCH PENOBSCOT ME TRAINED SPOTTER
0755 AM SNOW SHERMAN 45.87N 68.42W
11/10/2018 E4.0 INCH AROOSTOOK ME PUBLIC
0801 AM SNOW BURLINGTON 45.21N 68.43W
11/10/2018 E3.0 INCH PENOBSCOT ME PUBLIC
0818 AM SNOW PERHAM 46.84N 68.20W
11/10/2018 E4.0 INCH AROOSTOOK ME PUBLIC
0839 AM SNOW MADAWASKA 47.36N 68.32W
11/10/2018 E2.0 INCH AROOSTOOK ME PUBLIC
0846 AM SNOW 2 SW HAMPDEN 44.73N 68.86W
11/10/2018 M0.8 INCH PENOBSCOT ME TRAINED SPOTTER
0849 AM SNOW 3 SSW DEXTER 44.98N 69.32W
11/10/2018 M0.8 INCH PENOBSCOT ME TRAINED SPOTTER
&&Local storm report, Nov 10, 9:39 AM EST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
939 AM EST SAT NOV 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM SNOW 2 W BANGOR 44.80N 68.81W
11/10/2018 M1.1 INCH PENOBSCOT ME CO-OP OBSERVER
0430 AM SNOW SHIRLEY 45.37N 69.62W
11/10/2018 E3.0 INCH PISCATAQUIS ME PUBLIC
0830 AM SNOW 4 NW MAPLETON 46.72N 68.22W
11/10/2018 M4.5 INCH AROOSTOOK ME TRAINED SPOTTER
0904 AM SNOW LINNEUS 46.04N 67.96W
11/10/2018 E3.5 INCH AROOSTOOK ME PUBLIC
0915 AM SNOW 1 N CARIBOU 46.87N 68.01W
11/10/2018 M3.2 INCH AROOSTOOK ME CO-OP OBSERVER
0930 AM SNOW 1 NNW ABBOT 45.20N 69.46W
11/10/2018 M1.5 INCH PISCATAQUIS ME TRAINED SPOTTER
&&Local storm report, Nov 10, 9:57 AM EST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
957 AM EST SAT NOV 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM SNOW 4 SSE BLANCHARD 45.22N 69.56W
11/10/2018 M3.8 INCH PISCATAQUIS ME TRAINED SPOTTER
THIS IS A CORRECTION FOR LOCATION.
&&Local storm report, Nov 10, 10:24 AM EST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1024 AM EST SAT NOV 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM SNOW PERHAM 46.84N 68.20W
11/10/2018 E4.5 INCH AROOSTOOK ME PUBLIC
0647 AM SNOW 2 SE MILLINOCKET 45.64N 68.67W
11/10/2018 M3.0 INCH PENOBSCOT ME CO-OP OBSERVER
CO-OP OBSERVER STATION MWTM1, MILLINOCKET
WWTP.
0700 AM SNOW 1 WSW CODYVILLE 45.43N 67.72W
11/10/2018 M3.0 INCH WASHINGTON ME CO-OP OBSERVER
CO-OP OBSERVER STATION TOPM1, TOPSFIELD.
0700 AM SNOW 2 S STOCKHOLM 47.01N 68.14W
11/10/2018 M2.3 INCH AROOSTOOK ME COCORAHS
COCORAHS STATION ME-AR-18, 2 S STOCKHOLM.
0600 AM SNOW 2 SW FORT KENT 47.24N 68.61W
11/10/2018 M2.0 INCH AROOSTOOK ME MESONET
MESONET STATION FISM1, 1 SW FORT KENT.
0700 AM SNOW LILLE 47.28N 68.11W
11/10/2018 M1.2 INCH AROOSTOOK ME CO-OP OBSERVER
CO-OP OBSERVER STATION LILM1, LILLE.
0645 AM SNOW MILFORD 44.94N 68.64W
11/10/2018 M1.0 INCH PENOBSCOT ME COCORAHS
COCORAHS STATION ME-PN-47, MILFORD.
0800 AM SNOW 1 E CORINNA 44.92N 69.24W
11/10/2018 M1.0 INCH PENOBSCOT ME CO-OP OBSERVER
CO-OP OBSERVER STATION CORM1, CORINNA.
&&Local storm report, Nov 10, 10:50 AM EST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1050 AM EST SAT NOV 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM SNOW 6 N PATTEN 46.08N 68.43W
11/10/2018 M6.0 INCH AROOSTOOK ME TRAINED SPOTTER
1025 AM SNOW 1 E PRESQUE ISLE 46.69N 68.00W
11/10/2018 M3.2 INCH AROOSTOOK ME NWS EMPLOYEE
1036 AM SNOW 2 SE KOKADJO 45.66N 69.42W
11/10/2018 M4.5 INCH PISCATAQUIS ME TRAINED SPOTTER
1037 AM SNOW HOULTON 46.13N 67.84W
11/10/2018 M1.9 INCH AROOSTOOK ME PUBLIC
1030 AM SNOW 1 W PRESQUE ISLE 46.68N 68.03W
11/10/2018 M2.5 INCH AROOSTOOK ME NWS EMPLOYEE
&&The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 3:13 AM EST | High Wind Watch | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 11 hr |
| Nov 10, 1:52 PM EST | High Wind Warning | CAR | Aroostook | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.